# SDR AALA202201283414

- Difficulty date: January 27, 2022
- Submitted: January 28, 2022
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A321-231
- Aircraft serial: 6100
- Aircraft time: 25,720 hours, 10,150 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Intermittent
- Location: Lt Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ON FINAL AT FIRST FLAP/SLAT EXTENSION - FLAPS EXTENDED BUT SLATS STAYED UP. SLATS APPEARED JAMMED. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY WITHOUT FURTHER INCIDENT. PERFORMED TSM TASK 27-81-00-810-810A. NO FAULTS OR DEFECTS NOTED. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
